PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Global attractor of the Cauchy problem for a semilinear degenerate damped hyperbolic equation involving the Grushin operator

Volume 117 / 2016

Duong Trong Luyen, Nguyen Minh Tri Annales Polonici Mathematici 117 (2016), 141-161 MSC: Primary 35L80; Secondary 35L10, 35L71, 35L99. DOI: 10.4064/ap3831-3-2016 Published online: 11 July 2016

Abstract

The aim of this paper is to prove the existence of the global attractor of the Cauchy problem for a semilinear degenerate damped hyperbolic equation involving the Grushin operator with a locally Lipschitz nonlinearity satisfying a subcritical growth condition.

Authors

  • Duong Trong LuyenDepartment of Mathematics
    Hoa Lu University
    Ninh Nhat
    Ninh Binh City, Vietnam
    e-mail
  • Nguyen Minh TriInstitute of Mathematics
    Vietnam Academy of Science and Technology 18 Hoang Quoc Viet
    10307 Cau Giay, Hanoi, Vietnam
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image